×

A variational problem arising in economics. (English) Zbl 0137.39201


PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Shapley, L. S.; Shubik, M., The Core of an Economy with Non-Convex Preferences, (RM3518PR (February 1963), The RAND Corporation) · Zbl 0154.45303
[2] R. J. AumannJ. Math. Anal. Appl.; R. J. AumannJ. Math. Anal. Appl. · Zbl 0163.06301
[3] H. W. Kuhn and A. W. TuckerProc. Second Berkeley Symp. Math. Statist. Probab.; H. W. Kuhn and A. W. TuckerProc. Second Berkeley Symp. Math. Statist. Probab.
[4] Dunford, N.; Schwartz, J. T., “Linear Operators.” Part I (1958), Interscience: Interscience New York · Zbl 0084.10402
[5] Eggleston, H., Convexity (1958), Cambridge Univ. Press · Zbl 0086.15302
[6] Künzi, H. P.; Krelle, W., Nichtlineare Programmierung (1962), Springer: Springer Berlin · Zbl 0102.15502
[7] Yaari, M. E., On the existence of an optimal plan in a continuous-time allocation process, Econometrica, 32, 576-590 (1964) · Zbl 0204.18803
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.